# SDR QR9R2025011500001

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723559731
- Aircraft time: 4,585 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Intermittent
- Location: Eng Overspeed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 ENG OVSP FAIL LIGHT ILLUMINATED IN FLIGHT. A MAINTENANCE TEST FLIGHT VERIFIED #2 ENG OVSP FAIL LIGHT WAS INTERMITTENT. CAUTION LIGHT CAME ON APPROXIMATELY 2 MINUTES INTO FLIGHT AND THEN WENT OUT DURING HOVER TO PARKING. REMOVED AND REPLACED DOUBLE SENSOR IAW 77-14-00-900-802-A01.
